# SDR ASOA20140517076

- Difficulty date: May 17, 2014
- Submitted: May 17, 2014
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145LR
- Aircraft serial: 145026
- Aircraft time: 33,697 hours, 33,299 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 12034537003
- Condition: Corroded
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT WINDSHIELD LOWER FRONT CUTOUT BEAM WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED BUSHING REPAIRS IAW EC5310-01782.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
